# SDR QXEA9900438

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823PH
- Make and model: Dhav DHC8102
- Aircraft serial: 110
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Bs 646
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRAME 646 AT STRINGER 18 HAS 2 WEAR MARKS FROM GILE LINER SUPPORT BRACKET.  REPAIRED IAW SRM 53-20-21, FIGURE 6.
